Skip to content
My WebMD Sign In, Sign Up
erectile dysfunction
avatar
wondering101 posted:
My husband and I always had a great sex life. Then he was diagnosed with high blood pressure, diabetes, cholesterol problems, he takes seizure medicine also. Now, he has ED because of the medicine he's on. I understand this is causing his problem, but how do you go from great sex to none? I try to be supportive, but sometimes I'm so frustrated I can't even talk to him. Please help.
Reply
 
avatar
RobertPatrick responded:
I think you should get herbal remedy for this erectile problem. And tell him to do kegel exercises. As you mention he is taking medicines for seizures, then i think that medicine may results in ED. Switch to natural or herbal medicine for better results.


Helpful Tips

Erectale dysfunction
To whom it may concern 6 years ago I had a vey bad colon cancer operation. Since, my sperms goes to my bladder. Also, my erections are not ... More
Was this Helpful?
5 of 6 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.